Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Solving weighted norm inequalities using the Rubio de Francia algorithm


Author: Steve Bloom
Journal: Proc. Amer. Math. Soc. 101 (1987), 306-312
MSC: Primary 42B25; Secondary 47B38
DOI: https://doi.org/10.1090/S0002-9939-1987-0902547-1
MathSciNet review: 902547
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given an operator $ T$ bounded on a weighted $ {L^p}$ space, the factorization technique of Rubio de Francia forces strong conditions on the weight. This algorithm is extended to two weight problems, and is shown to yield not just necessary but sufficient conditions in a wide range of settings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B25, 47B38

Retrieve articles in all journals with MSC: 42B25, 47B38


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0902547-1
Article copyright: © Copyright 1987 American Mathematical Society